# SDR IPXA3678842

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: False Activation
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  WHILE EXTENDING FLAPS TO 5 UNITS,  RECEIVED MESSAGE L/E SLAT ASYMMETRY.  OPS TEST OF L/E SLAT WITH NO FAULT NOTED IAW AMM 27-81-00.  ACFT OK FOR SERVICE.
